# SDR SIMA200633102

- Difficulty date: November 19, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 13,086 hours, 12,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525681007
- Condition: Corroded
- Location: Fuselage
- Part time: 13,086 hours, 12,806 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO ENTRANCE SILL CORRODED.  REMOVED AND REPLACED SILL, CLEANED AND TREATED IAW EMB SRM 51-20-03 AND 51-21-04.  AIRCRAFT RETURNED TO SERVICE.
